# SDR DL72E960069

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39608831
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 29,000 FT, THE CABIN CONTINUED TO CLIMB THROUGH THE PRESET 4,800 CABIN ALITITUDE.  DESENCED TO 18,000 WHERE THE CABIN STABLIZED AT 10,000.  PACK BLEEDS AND OUTFLOW APPEARED OK.  REPLACED RT FLOW CONTROL VALVE, LEAK CKS GOOD.  PRESSURIZED A/C TO 7 PSI DIFF, ALL SYS NORMAL.
